# SDR UALA2013041202516

- Difficulty date: April 10, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,129 hours, 11,399 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HANDSET R2 DOOR CHIME AND COMMUNICATION INTERMITTENT SOMETIMES CUTS FROM INTERCOM TO PA.  REPLACED HANDSET, OPS CHECKED NORMAL.
